# SDR ASAA2015041111420

- Difficulty date: April 11, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580733
- Condition: Cracked
- Location: Bs 277-291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD ANGLE ON INTERCOSTAL BETWEEN STA 277 AND 291.5 IS CRACKED AT STR 11R.  ACFT GROUNDED. INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0.
